# SDR DL75E071170

- Difficulty date: September 3, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 35,639 hours, 12,428 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Inoperative
- Location: Pitot Static
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START F/O PITOT EICAS MESSAGE WILL NOT EXTINGUISH.  F/O PITOT PROBE REPLACED PER M/M.
